# SDR DALA2015021101136

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Worn
- Location: Bs 1401-1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LONGERON SPLICE 8L BETWEEN BS 1401 - 1418. THE LONGERON SPLICE WAS REPLACED IAW SRM 51-30-5, 51-10-4, 51-10-3 PAF 14 AND 21 AND 53-02 AND SRM 53-02, FIG 18.
